# SDR AALA20130417014

- Difficulty date: April 17, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N619AA
- Make and model: Boeing 757223
- Aircraft serial: 24577
- Aircraft time: 71,875 hours, 25,669 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Governor
- Condition: Failed
- Location: Fuel System
- Stage of operation: DE
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

CUN - CREW REPORTED DURING DESCENT LEFT ENGINE HAD UNCOMMANDED SHUTDOWN WITH NO ABNORMAL INDICATIONS SHOWING (SINGLE ENGINE 5 MINUTES).  EMERGENCY DECLARED FLIGHT LANDED CUN WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED FUEL FLOW GOVERNOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
